MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065000134
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported that tip was bent inside the system at an unknown timing.The surgery type and completion were unknown.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Corrected date provided in d.4.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A sample was not received at the manufacturing site for evaluation for the report; therefore, the condition of the product could not be verified.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown; therefore, specific action with regards to this complaint cannot be taken.All phaco tips are 100% visually inspected by trained operators using 30x magnification during the manufacturing process.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No further actions are required.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20267063
Report Number1644019-2024-02149
Device Sequence Number17026972
Product Code LRO
UDI-Device Identifier00380650001344
UDI-Public(01)00380650001344(17)260531(11)240603(10)16UUFD(21)NA
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number8065000134
Device Lot Number16UUFD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/20/2024
11/24/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/17/2024
12/17/2024
Date Device Manufactured06/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown